Did Accutane improve
your complexion,
or ruin your digestion?
Contact Us Now

For a free, confidential
assessment

Accutane IBD & Birth Defects Lawsuits

Research has shown that the acne drug Accutane (or one of its generic equivalents) might cause debilitating side effects, such as inflammatory bowel disease (IBD), ulcerative colitis, Crohn’s disease, depression (and other psychiatric disorders), suicide, and birth defects. You shouldn’t have to go through more trouble to be compensated for the harm you’ve already suffered. The Rottenstein Law Group knows this, and we want you to believe it. You need a sympathetic advocate who will represent only your interests—and who will make the process as painless as possible.

What is Accutane?

Accutane” is a brand name for the generic drug isotretinoin, prescribed for the treatment of severe acne. Other names for the same drug are: Amnesteem; Claravis; Clarus; Decutan; Izotek; Oratane; Sotret; and Roaccutane.

Accutane Causes Serious Side Effects

Accutane has been linked to such severe side effects as: inflammatory bowel disease (IBD); ulcerative colitis; Crohn’s disease; depression (and other psychiatric disorders); suicide; and birth defects.

Compensation for Your Harm

In 2009, Roche Laboratories halted production of Accutane in part because of the enormous cost of defending lawsuits brought by many who had taken, and been harmed by, the product. To date, Roche has been ordered to pay more than $56 million in damages to patients who have suffered serious side effects from Accutane.

Judges and juries in several states have already found Roche liable for manufacturing a faulty product, failing to advise doctors of the dangers of Accutane and the likelihood of serious side effects, and other fraudulent conduct. Hundreds of Accutane lawsuits are currently pending. You can not afford to wait to demand the compensation to which you might be entitled for your suffering.

The process of demanding compensation for the harm you’ve suffered can be complicated, even if it doesn’t seem fair that you should have to go through even more trouble to be made whole again. The lawyers of the Rottenstein Law Group believe that getting satisfaction from the company that harmed you shouldn’t be just more hardship. That’s why we do everything we can to streamline the process. And we remain in touch with you throughout the process of seeking compensation for the harm you’ve suffered. RLG knows that you want to be kept updated about your case. So we’ll provide regular, frequent updates regarding not just the progress of your case, but also news of other, similar cases, and even about the product and the manufacturer as well.

Join the Discussion

Please note: Comments are encouraged in order to permit visitors to discuss relevant topics. Comments are moderated and might be edited by RLG before being published.

Comments should not be used to ask questions of RLG’s lawyers; if you want to speak with a lawyer, please fill out this contact form or call 1 (888) 976-8529. *Your name and email address will not be published.

*

  


− one = 0

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

rlg Previous Comments

  1. Guest
    on July 13, 2012 at 12:45 am

    Took accutane for 6 months now suffering from IBD. I didn't know about the drug causing bowel issue. I was only aware of skin peeling, nose bleeds and dry eczema skin!

  2. Guest
    on July 8, 2012 at 3:12 pm

    In 1984, I was prescribed 40mg accutane in the Army. This was a higher dose than what is called for. I suffered from nightly nose bleeds, cracked lips, dry and peeling scalp, constipation and sleepless nights. I was told that I must pick my nose in my sleep, by a professional MD. My acne got worse and painful. In 1986, my right leg was broken and took 42 weeks to heal. I now have my med records from then and my labs stated high creatinine at a 1.6. After my term in service, I visited the VA hospital in 1989 for an exam and my labs then stated my creatinine was a 1.9 and was told by a nephrologist that it shouldn't be anything to worry about that we all have extra kidney function. In 2000, I was diagnosed with end stage renal failure with kidneys that were so scary since they could not be found by ultra sound. The nephrologist said there are no other diseases present, that it must have been undiagnosed high blood pressure that hurt my kidneys. All earlier blood pressures were in normal range. In end stage renal failure, my pressure was 140/90 nothing bad but high. I went through dialysis and then a kidney transplant in 2001. Now in 2012, I found out I have degenerative discs and cervical spondylosis, torn tendons in my shoulder and unexplained eyelid infections. My stomach has bad cramps everyday along with diarrhea problems, and sick to my stomach daily. This has fallen on many doctor's deaf ears. Some doctor's have said you have something here, it just depends on what you want to do with it. Now I think I found the right people that know how to handle this situation. Thank You

  3. Guest
    on November 2, 2011 at 11:59 pm

    Accutane has not only ruined my skin (after taking Accutane my skin has become very dry and aged, and so sensitive and red that it hurts at times), but it has also caused depression. I lost control to the depression and started drinking. I gave up on life, gave up on myself. If not from my family and friends, I am not sure how I would survive.

  4. Guest
    on July 7, 2011 at 11:33 pm

    I took accutane when I was in early high school and I didn't link any possible side effects to problems I have now to the drug until it was just recently brought to my attention. As early as age 21, I started developing hair loss. In my last physical exam, my doctor said my cholesterol was a bit high and he sort of joked it off by saying it was too much jump food but I rarely ever eat junk food. Another symptom that may or may not be linked to accutane is acute stomach pains that aren't gas or nausea, but more of a sharp, almost stabbing like sensation that sometimes goes away after many Tums capsules. My sister, who also was on accutane seemed to suffer the same stomach pains as me when she was on the drug. I would like to be contacted if these symptoms correlate to the harmful side effects suffered by other accutane patients.

  5. Guest
    on May 14, 2011 at 9:53 pm

    I recently have been diagnosed with ulcerative colitus. In 2008, I was prescribed with accutane for acne. I live in Canada and looking to see if I am eligible for compensation. I am not sure if you represent Canadians or not, if not could you please inform me of someone who will. Thank you

RLG encourages you to reproduce our original content—on your own web site; in emails to your friends and family; in blogs, posts, and tweets, etc.—but we ask that you please attribute whatever you use to us, and, whenever possible, provide a link to the page where you first found the material. That way, whoever reads your excerpt might read more informative material of interest at one of RLG's sites.
You’ve taken enough. We'll take it from here. Click here to contact us now.